Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Random Hurting From Tail Bone/Hip Bone to Most of My Legs...
    avatar
    bonesofivory posted:
    This has only started yesterday but my lower legs were feeling pretty weird. I was sitting down like I almost always do when it started to hurt. I put out my legs and they felt a little better. After a couple hours, it stopped hurting.

    Then when I was going to bed, all the sudden my hips along with both my whole legs started to hurt. I was in really horrible pain. I would describe it as sharp. I went to the restroom, sat down, and felt a little better but it hurt to have a bowel movement. When I went back to lie down it still really hurt but ended up falling asleep.

    Now it's starting up again. It feels better when I sit upright or stand up. I can lie on my stomach while stretching but it still kind of hurts. It hurts again to have a bowel movement. I don't know what to do.

    I am a 21 year old female. I sit a lot doing computer stuff.
    Reply
     
    avatar
    davedsel2 responded:
    Hello.

    I'm sorry, but it is both impossible and against the rules in all WebMD communities to provide any type of diagnosis or medical advice. The symptoms you describe could be caused by several conditions. If this persists you need to see your doctor asap.

    I pray you can find answers and relief soon.
    Please click on my username or avatar picture to read my story.

    Blessings,

    -Dave


    Helpful Tips

    releif
    Ice works wonders More
    Was this Helpful?
    1 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Spine Center